Alert archive / Tennessee / Frost Advisories in 2016

Frost Advisory 3, NWS Nashville, TN

April 2, 201618 counties in Tennessee

NWS Nashville, TN issued this frost advisory at Apr 2, 2016, 3:19 AM CDT for 18 counties in Tennessee. It took effect at Apr 3, 2016, 1:00 AM CDT. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Apr 2, 2016, 3:19 AM CDT (08:19 UTC)
In effect from
Apr 3, 2016, 1:00 AM CDT
Expired
Apr 3, 2016, 8:00 AM CDT
In force
7 hr
Issued by
NWS Nashville, TN

Counties Bedford County, TN, Cheatham County, TN, Coffee County, TN, Davidson County, TN, Dickson County, TN, Giles County, TN, Hickman County, TN, Houston County, TN, Humphreys County, TN, Lawrence County, TN, Lewis County, TN, Marshall County, TN, Maury County, TN, Perry County, TN, Rutherford County, TN, Stewart County, TN, Wayne County, TN, Williamson County, TN

The radar

The Nashville radar (KOHX), 77 km from the middle of the area, began a volume at 08:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 8.3 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2016-04-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2016-04-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 35 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2679 m above ground
0-6 km bulk shear
80 kt
0-1 km storm-relative helicity
35 m²/s²
0-3 km storm-relative helicity
79 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

594 
WWUS74 KOHX 020819
NPWOHX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NASHVILLE TN
319 AM CDT SAT APR 2 2016

...GUSTY WINDS THIS AFTERNOON FOLLOWED BY FROST AND POSSIBLE
FREEZE EARLY SUNDAY MORNING...

.GUSTY WEST WINDS AROUND 15 TO 25 MPH WITH GUSTS UP TO 40 MPH WILL
IMPACT MAINLY ALONG AND EAST OF I-24 THIS AFTERNOON. WINDS SHOULD
BEGIN TO CALM DOWN JUST BEFORE SUNSET THIS EVENING. IN
ADDITION...LOW TEMPERATURES WILL FALL INTO THE MID 30S TONIGHT AND
CAUSE AREAS OF FROST TO DEVELOP ACROSS THE AREA. ADDITIONAL
COOLING MAY OCCUR...AND COULD DROP LOW TEMPERATURES BELOW THE
FREEZING MARK FOR MORE COLD PRONE LOCATIONS SUNDAY MORNING.

TNZ026-027-062-022100-
/O.NEW.KOHX.WI.Y.0004.160402T1800Z-160403T0100Z/
/O.NEW.KOHX.FR.Y.0003.160403T0600Z-160403T1300Z/
CHEATHAM-DAVIDSON-RUTHERFORD-
INCLUDING THE CITIES OF...ASHLAND CITY...NASHVILLE...MURFREESBORO
319 AM CDT SAT APR 2 2016

...WIND ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM CDT
THIS EVENING...
...FROST ADVISORY IN EFFECT FROM 1 AM TO 8 AM CDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM
CDT THIS EVENING. A FROST ADVISORY HAS ALSO BEEN ISSUED. THIS
FROST ADVISORY IS IN EFFECT FROM 1 AM TO 8 AM CDT SUNDAY. 

* TIMING...WIND ADVISORY FROM 1 PM TO 8 PM CDT TODAY. FROST
  ADVISORY FROM 1 AM TO 8 AM CDT SUNDAY MORNING.

* WINDS...15 TO 25 MPH WITH GUSTS AROUND 35 MPH AT TIMES THIS
  AFTERNOON.

* TEMPERATURES...33 TO 37 DEGREES TONIGHT.

* WIND ADVISORY IMPACTS...A FEW TREE LIMBS OR POWER LINES MAY BE
  BLOWN DOWN. DRIVING WILL BE DIFFICULT FOR HIGH PROFILE VEHICLES.

* FROST ADVISORY IMPACTS...GIVEN THE RECENT WARM
  TEMPERATURES...FROST COULD DAMAGE SENSITIVE VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OVER 35 MPH ARE EXPECTED. WINDS
THIS STRONG MAY BLOW DOWN A FEW TREES OR TREE LIMBS AND CAUSE
ISOLATED POWER OUTAGES. DRIVING MAY ALSO BECOME DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

TNZ006>011-028>034-063>066-078>080-022100-
/O.NEW.KOHX.WI.Y.0004.160402T1800Z-160403T0100Z/
/O.NEW.KOHX.FZ.A.0002.160403T0600Z-160403T1300Z/
MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-WILSON-TROUSDALE-
SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-CANNON-DE KALB-WHITE-
CUMBERLAND-WARREN-GRUNDY-VAN BUREN-
INCLUDING THE CITIES OF...CLARKSVILLE...SPRINGFIELD...GALLATIN...
LAFAYETTE...CELINA...BYRDSTOWN...LEBANON...MOUNT JULIET...
HARTSVILLE...CARTHAGE...GAINESBORO...COOKEVILLE...LIVINGSTON...
JAMESTOWN...WOODBURY...SMITHVILLE...SPARTA...CROSSVILLE...
MCMINNVILLE...ALTAMONT...SPENCER
319 AM CDT SAT APR 2 2016

...WIND ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM CDT
THIS EVENING...
...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM
CDT THIS EVENING. A FREEZE WATCH HAS ALSO BEEN ISSUED. THIS
FREEZE WATCH IS IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY
MORNING. 

* TIMING...WIND ADVISORY FROM 1 PM TO 8 PM CDT TODAY. FREEZE
  WATCH FROM 1 AM TO 8 AM CDT SUNDAY MORNING.

* WINDS...15 TO 25 MPH WITH GUSTS UP TO 40 MPH AT TIMES THIS
  AFTERNOON.

* TEMPERATURES...28 TO 34 DEGREES TONIGHT.

* WIND ADVISORY IMPACTS...A FEW TREE LIMBS OR POWER LINES MAY BE
  BLOWN DOWN. DRIVING WILL BE DIFFICULT FOR HIGH PROFILE VEHICLES.

* FREEZE WATCH IMPACTS...GIVEN THE RECENT WARM
  TEMPERATURES...FREEZING TEMPERATURES COULD DAMAGE OR KILL
  SENSITIVE VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OVER 35 MPH ARE EXPECTED. WINDS
THIS STRONG MAY BLOW DOWN A FEW TREES OR TREE LIMBS AND CAUSE
ISOLATED POWER OUTAGES. DRIVING MAY ALSO BECOME DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

&&

$$

TNZ005-023>025-056>061-075-077-093>095-022100-
/O.NEW.KOHX.FR.Y.0003.160403T0600Z-160403T1300Z/
STEWART-HOUSTON-HUMPHREYS-DICKSON-PERRY-HICKMAN-LEWIS-WILLIAMSON-
MAURY-MARSHALL-BEDFORD-COFFEE-WAYNE-LAWRENCE-GILES-
INCLUDING THE CITIES OF...DOVER...ERIN...WAVERLY...DICKSON...
LOBELVILLE...CENTERVILLE...HOHENWALD...FRANKLIN...BRENTWOOD...
COLUMBIA...LEWISBURG...SHELBYVILLE...TULLAHOMA...MANCHESTER...
WAYNESBORO...LAWRENCEBURG...PULASKI
319 AM CDT SAT APR 2 2016

...FROST ADVISORY IN EFFECT FROM 1 AM TO 8 AM CDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 8 AM CDT SUNDAY. 

* TEMPERATURES...33 TO 38 DEGREES.

* IMPACTS...GIVEN THE RECENT WARM TEMPERATURES...FROST COULD 
  DAMAGE SENSITIVE VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
3 follow-up statements
636 
WWUS74 KOHX 022005
NPWOHX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NASHVILLE TN
305 PM CDT SAT APR 2 2016

...GUSTY WINDS LATE THIS AFTERNOON AND EARLY EVENING FOLLOWED 
BY PATCHY FROST AND FREEZING TEMPERATURES EARLY SUNDAY MORNING...

.GUSTY WEST WINDS AROUND 15 TO 25 MPH WITH GUSTS UP TO 40 MPH
WILL IMPACT MUCH OF THE AREA THROUGH THIS EVENING. IN
ADDITION...FROST AND FREEZES ARE EXPECTED AS LOW TEMPERATURES
FALL INTO THE UPPER 20S TO MID 30S TONIGHT.

TNZ026-027-062-030415-
/O.UPG.KOHX.FR.Y.0003.160403T0600Z-160403T1300Z/
/O.NEW.KOHX.FZ.W.0003.160403T0600Z-160403T1300Z/
/O.CON.KOHX.WI.Y.0004.000000T0000Z-160403T0100Z/
CHEATHAM-DAVIDSON-RUTHERFORD-
INCLUDING THE CITIES OF...ASHLAND CITY...NASHVILLE...MURFREESBORO
305 PM CDT SAT APR 2 2016

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING...
...FREEZE WARNING IN EFFECT FROM 1 AM TO 8 AM CDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 1 AM TO 8 AM CDT SUNDAY. THE
FROST ADVISORY IS NO LONGER IN EFFECT. 

* TIMING...WIND ADVISORY UNTIL 8 PM CDT TODAY. FREEZE WARNING
  FROM 1 AM TO 8 AM CDT SUNDAY MORNING.

* WINDS...15 TO 25 MPH WITH GUSTS AROUND 35 MPH AT TIMES THIS 
  AFTERNOON. 

* WIND ADVISORY IMPACTS...A FEW TREE LIMBS OR POWER LINES MAY BE 
  BLOWN DOWN. DRIVING WILL BE DIFFICULT FOR HIGH PROFILE 
  VEHICLES. 

* TEMPERATURES...30 TO 35 DEGREES TONIGHT.

* FREEZE WARNING IMPACTS...DAMAGE TO SENSITIVE VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

A WIND ADVISORY MEANS THAT WINDS OVER 35 MPH ARE EXPECTED. WINDS
THIS STRONG MAY BLOW DOWN A FEW TREES OR TREE LIMBS AND CAUSE
ISOLATED POWER OUTAGES. DRIVING MAY ALSO BECOME DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

TNZ006>011-028>034-063>066-078>080-030415-
/O.UPG.KOHX.FZ.A.0002.160403T0600Z-160403T1300Z/
/O.NEW.KOHX.FZ.W.0003.160403T0600Z-160403T1300Z/
/O.CON.KOHX.WI.Y.0004.000000T0000Z-160403T0100Z/
MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-WILSON-TROUSDALE-
SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-CANNON-DE KALB-WHITE-
CUMBERLAND-WARREN-GRUNDY-VAN BUREN-
INCLUDING THE CITIES OF...CLARKSVILLE...SPRINGFIELD...GALLATIN...
LAFAYETTE...CELINA...BYRDSTOWN...LEBANON...MOUNT JULIET...
HARTSVILLE...CARTHAGE...GAINESBORO...COOKEVILLE...LIVINGSTON...
JAMESTOWN...WOODBURY...SMITHVILLE...SPARTA...CROSSVILLE...
MCMINNVILLE...ALTAMONT...SPENCER
305 PM CDT SAT APR 2 2016

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING...
...FREEZE WARNING IN EFFECT FROM 1 AM TO 8 AM CDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 1 AM TO 8 AM CDT SUNDAY. THE
FREEZE WATCH IS NO LONGER IN EFFECT. 

* TIMING...WIND ADVISORY UNTIL 8 PM CDT TODAY. FREEZE WARNING FROM
  1 AM TO 8 AM CDT SUNDAY MORNING.

* WINDS...15 TO 25 MPH WITH GUSTS UP TO 40 MPH AT TIMES THIS 
  AFTERNOON. 

* WIND ADVISORY IMPACTS...A FEW TREE LIMBS OR POWER LINES MAY BE 
  BLOWN DOWN. DRIVING WILL BE DIFFICULT FOR HIGH PROFILE 
  VEHICLES. 

* TEMPERATURE...27-33 DEGREES TONIGHT.

* FREEZE WARNING IMPACTS...FREEZING TEMPERATURES COULD DAMAGE OR
  KILL SENSITIVE VEGETATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

A WIND ADVISORY MEANS THAT WINDS OVER 35 MPH ARE EXPECTED. WINDS
THIS STRONG MAY BLOW DOWN A FEW TREES OR TREE LIMBS AND CAUSE
ISOLATED POWER OUTAGES. DRIVING MAY ALSO BECOME DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

TNZ059-075-077-030415-
/O.UPG.KOHX.FR.Y.0003.160403T0600Z-160403T1300Z/
/O.NEW.KOHX.FZ.W.0003.160403T0600Z-160403T1300Z/
WILLIAMSON-BEDFORD-COFFEE-
INCLUDING THE CITIES OF...FRANKLIN...BRENTWOOD...SHELBYVILLE...
TULLAHOMA...MANCHESTER
305 PM CDT SAT APR 2 2016

...FREEZE WARNING IN EFFECT FROM 1 AM TO 8 AM CDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 1 AM TO 8 AM CDT SUNDAY. THE
FROST ADVISORY IS NO LONGER IN EFFECT. 

* TIMING...1 AM TO 8 AM CDT SUNDAY MORNING.

* TEMPERATURE...29-34 DEGREES.

* FREEZE WARNING IMPACTS...FREEZING TEMPERATURES COULD DAMAGE OR
  KILL SENSITIVE VEGETATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

TNZ005-023>025-056>058-060-061-093>095-030415-
/O.CON.KOHX.FR.Y.0003.160403T0600Z-160403T1300Z/
STEWART-HOUSTON-HUMPHREYS-DICKSON-PERRY-HICKMAN-LEWIS-MAURY-
MARSHALL-WAYNE-LAWRENCE-GILES-
INCLUDING THE CITIES OF...DOVER...ERIN...WAVERLY...DICKSON...
LOBELVILLE...CENTERVILLE...HOHENWALD...COLUMBIA...LEWISBURG...
WAYNESBORO...LAWRENCEBURG...PULASKI
305 PM CDT SAT APR 2 2016

...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT
SUNDAY...

* TIMING...1 AM TO 8 AM CDT SUNDAY MORNING.

* TEMPERATURES...33 TO 38 DEGREES.

* IMPACTS...GIVEN THE RECENT WARM TEMPERATURES...FROST COULD 
  DAMAGE SENSITIVE VEGETATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
190 
WWUS74 KOHX 030059
NPWOHX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NASHVILLE TN
759 PM CDT SAT APR 2 2016

...AREAS OF FROST AND FREEZING TEMPERATURES WILL IMPACT MIDDLE
TENNESSEE EARLY SUNDAY MORNING...

.FROST AND FREEZES ARE EXPECTED AS LOW TEMPERATURES FALL INTO
THE UPPER 20S TO MID 30S TONIGHT.

TNZ006>011-026>034-062>066-078>080-030900-
/O.EXP.KOHX.WI.Y.0004.000000T0000Z-160403T0100Z/
/O.CON.KOHX.FZ.W.0003.160403T0600Z-160403T1300Z/
MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-CHEATHAM-DAVIDSON-
WILSON-TROUSDALE-SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-RUTHERFORD-
CANNON-DE KALB-WHITE-CUMBERLAND-WARREN-GRUNDY-VAN BUREN-
INCLUDING THE CITIES OF...CLARKSVILLE...SPRINGFIELD...GALLATIN...
LAFAYETTE...CELINA...BYRDSTOWN...ASHLAND CITY...NASHVILLE...
LEBANON...MOUNT JULIET...HARTSVILLE...CARTHAGE...GAINESBORO...
COOKEVILLE...LIVINGSTON...JAMESTOWN...MURFREESBORO...WOODBURY...
SMITHVILLE...SPARTA...CROSSVILLE...MCMINNVILLE...ALTAMONT...
SPENCER
759 PM CDT SAT APR 2 2016

...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT
SUNDAY...
...WIND ADVISORY WILL EXPIRE AT 8 PM CDT THIS EVENING...

* TIMING...1 AM TO 8 AM CDT SUNDAY MORNING.

* TEMPERATURE...27-33 DEGREES TONIGHT.

* FREEZE WARNING IMPACTS...FREEZING TEMPERATURES COULD DAMAGE OR 
  KILL SENSITIVE VEGETATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

TNZ059-075-077-030900-
/O.CON.KOHX.FZ.W.0003.160403T0600Z-160403T1300Z/
WILLIAMSON-BEDFORD-COFFEE-
INCLUDING THE CITIES OF...FRANKLIN...BRENTWOOD...SHELBYVILLE...
TULLAHOMA...MANCHESTER
759 PM CDT SAT APR 2 2016

...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT
SUNDAY...

* TIMING...1 AM TO 8 AM CDT SUNDAY MORNING.

* TEMPERATURE...29-34 DEGREES.

* FREEZE WARNING IMPACTS...FREEZING TEMPERATURES COULD DAMAGE OR 
  KILL SENSITIVE VEGETATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

TNZ005-023>025-056>058-060-061-093>095-030900-
/O.CON.KOHX.FR.Y.0003.160403T0600Z-160403T1300Z/
STEWART-HOUSTON-HUMPHREYS-DICKSON-PERRY-HICKMAN-LEWIS-MAURY-
MARSHALL-WAYNE-LAWRENCE-GILES-
INCLUDING THE CITIES OF...DOVER...ERIN...WAVERLY...DICKSON...
LOBELVILLE...CENTERVILLE...HOHENWALD...COLUMBIA...LEWISBURG...
WAYNESBORO...LAWRENCEBURG...PULASKI
759 PM CDT SAT APR 2 2016

...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT
SUNDAY...

* TIMING...1 AM TO 8 AM CDT SUNDAY MORNING.

* TEMPERATURES...33 TO 38 DEGREES.

* IMPACTS...GIVEN THE RECENT WARM TEMPERATURES...FROST COULD 
  DAMAGE SENSITIVE VEGETATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
218 
WWUS74 KOHX 030803
NPWOHX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NASHVILLE TN
303 AM CDT SUN APR 3 2016

...AREAS OF FROST AND FREEZING TEMPERATURES WILL IMPACT MIDDLE
TENNESSEE EARLY THIS MORNING...

.FROST AND FREEZES ARE EXPECTED AS LOW TEMPERATURES FALL INTO THE
LOW TO MID 30S EARLY THIS MORNING.

TNZ026-027-059-062-075-077-031300-
/O.CAN.KOHX.FZ.W.0003.000000T0000Z-160403T1300Z/
/O.EXA.KOHX.FR.Y.0003.000000T0000Z-160403T1300Z/
CHEATHAM-DAVIDSON-WILLIAMSON-RUTHERFORD-BEDFORD-COFFEE-
INCLUDING THE CITIES OF...ASHLAND CITY...NASHVILLE...FRANKLIN...
BRENTWOOD...MURFREESBORO...SHELBYVILLE...TULLAHOMA...MANCHESTER
303 AM CDT SUN APR 3 2016

...FROST ADVISORY IN EFFECT UNTIL 8 AM CDT THIS MORNING...
...FREEZE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT UNTIL 8 AM CDT THIS MORNING. THE
FREEZE WARNING HAS BEEN CANCELLED. 

* TIMING...1 AM TO 8 AM CDT THIS MORNING.

* TEMPERATURES...33 TO 38 DEGREES.

* IMPACTS...GIVEN THE RECENT WARM TEMPERATURES...FROST COULD 
  DAMAGE SENSITIVE VEGETATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

TNZ056-058-093>095-030915-
/O.CAN.KOHX.FR.Y.0003.000000T0000Z-160403T1300Z/
PERRY-LEWIS-WAYNE-LAWRENCE-GILES-
INCLUDING THE CITIES OF...LOBELVILLE...HOHENWALD...WAYNESBORO...
LAWRENCEBURG...PULASKI
303 AM CDT SUN APR 3 2016

...FROST ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS CANCELLED THE FROST
ADVISORY. 

TEMPERATURES HAVE HELD IN THE LOW TO MID 40S OVERNIGHT...AND MAY
FALL INTO THE UPPER 30S BY SUNRISE...THEREFORE THE FROST ADVISORY
HAS BEEN CANCELLED.

$$

TNZ006>011-028>034-063>066-078>080-031300-
/O.CON.KOHX.FZ.W.0003.000000T0000Z-160403T1300Z/
MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-WILSON-TROUSDALE-
SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-CANNON-DE KALB-WHITE-
CUMBERLAND-WARREN-GRUNDY-VAN BUREN-
INCLUDING THE CITIES OF...CLARKSVILLE...SPRINGFIELD...GALLATIN...
LAFAYETTE...CELINA...BYRDSTOWN...LEBANON...MOUNT JULIET...
HARTSVILLE...CARTHAGE...GAINESBORO...COOKEVILLE...LIVINGSTON...
JAMESTOWN...WOODBURY...SMITHVILLE...SPARTA...CROSSVILLE...
MCMINNVILLE...ALTAMONT...SPENCER
303 AM CDT SUN APR 3 2016

...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING...

* TIMING...1 AM TO 8 AM CDT THIS MORNING.

* TEMPERATURE...29-33 DEGREES TONIGHT.

* FREEZE WARNING IMPACTS...FREEZING TEMPERATURES COULD DAMAGE OR 
  KILL SENSITIVE VEGETATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

TNZ005-023>025-057-060-061-031300-
/O.CON.KOHX.FR.Y.0003.000000T0000Z-160403T1300Z/
STEWART-HOUSTON-HUMPHREYS-DICKSON-HICKMAN-MAURY-MARSHALL-
INCLUDING THE CITIES OF...DOVER...ERIN...WAVERLY...DICKSON...
CENTERVILLE...COLUMBIA...LEWISBURG
303 AM CDT SUN APR 3 2016

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING...

* TIMING...1 AM TO 8 AM CDT THIS MORNING.

* TEMPERATURES...33 TO 38 DEGREES.

* IMPACTS...GIVEN THE RECENT WARM TEMPERATURES...FROST COULD 
  DAMAGE SENSITIVE VEGETATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this frost advisory went out at Apr 1, 11:40 PM CDT, 3 hours 39 minutes earlier.

Area forecast discussion, Apr 1, 11:40 PM CDT, 3 hours 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NASHVILLE TN
1140 PM CDT FRI APR 1 2016

.UPDATE...
FOR 06Z AVIATION DISCUSSION.

&&

.DISCUSSION...

BROAD UPPER TROUGH OVER THE AREA WITH WEAK SHORT WAVES OFF TO OUR
NORTHWEST ROTATING THROUGH KEEPING CLOUDS ACROSS THE AREA. SYSTEM
TO OUR SOUTH WITH MID STATE ON NORTHERN FRINGE MAY BRING A
SPRINKLE OR TWO TO SOUTHEAST MIDDLE TENNESSEE OVER THE NEXT COUPLE
OF HOURS BUT SYSTEM SHOULD EXIT OUR AREA AROUND MIDNIGHT.|TEMP
FORECAST LOOKS TO BE ON TRACK. NO CHANGES PLANNED AT THIS TIME.

&&

.AVIATION...
06Z TAF DISCUSSION.

VFR EXPECTED THROUGH THE NEXT 24 HOURS. BKN-OVC MID AND HIGH
LEVEL CLOUDS WILL REMAIN TONIGHT AS AN UPPER TROUGH MOVES ACROSS
THE REGION. AFTER 12Z...THE MID AND HIGH CLOUDS WILL DEPART AND
FEW-SCATTERED CUMULUS CLOUDS WILL DEVELOP. WNW WINDS WILL BECOME
GUSTY TO 25KT AT TIMES THROUGH SATURDAY.

&&

.OHX WATCHES/WARNINGS/ADVISORIES...NONE.

&&

SHORT TERM/AVIATION........01/BOYD
LONG TERM..................13
Hazardous weather outlook, Apr 1, 4:59 AM CDT, 22 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
459 AM CDT FRI APR 1 2016

TNZ005>011-023>034-056>066-075-077>080-093>095-021000-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON-
HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH-
JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON-
MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD-
COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES-
459 AM CDT FRI APR 1 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF MIDDLE
TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

LOW TEMPERATURES WILL GET INTO THE MID 30S SUNDAY MORNING ACROSS
MOST OF THE MID STATE. THIS WILL BRING AREAS OF FROST TO THE
REGION...WHICH COULD DAMAGE SENSITIVE VEGETATION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 2, 3:19 AM CDTFreeze WatchOHXCannon, Clay, Cumberland, DeKalb, Fentress, Grundy and 14 more12 hr
Apr 2, 3:19 AM CDTWind AdvisoryOHXCannon, Cheatham, Clay, Cumberland, Davidson, DeKalb and 17 more17 hr
Apr 2, 3:05 PM CDTFreeze WarningOHXBedford, Cannon, Cheatham, Clay, Coffee, Cumberland and 20 more17 hr

Nearby

Frost Advisories in Tennessee, 2016Every frost advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.